MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 142-36-62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent an exactech hip prosthesis implant in 2020.Due to premature inlay wear and the company's recall, the revision took place on (b)(6)2024 with the inlay being changed to a specially approved inlay.Due to subluxations and complaints, another change took place on (b)(6) 2024.The patient was presented to our emergency room again on (b)(6) 2024 with local signs of infection from the follow-up treatment.Emergency diagnostics revealed a high suspicion of an early infection, so that another revision was carried out.The suspicion of infection was confirmed and an attempt was made to preserve the prosthesis by changing the inlay and the head, extensive debridement, jet lavage with granudacyn and taking samples for microbiological testing.A staph.Aureus infection was detected here.Intravenous antibiotics were administered for 14 days in accordance with the antibiogram, which were then orally administered for a further 10 weeks.The patient was able to be discharged back to the ahb facility.(b)(6) 2024 revision reported under mdr# 1038671-2024-01747.(b)(6) 2024 revision reported under mdr# 1038671-2024-04818.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d4 - catalog #, serial #, udi, exp date.H4 - mfg date.The following sections were corrected: d6a.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.A review of the sterile certificates and/or the final endotoxins report was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV EHXL ALIP LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21210003
Report Number1038671-2025-00340
Device Sequence Number8071733
Product Code LZO
UDI-Device Identifier10885862537638
UDI-Public10885862537638
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number142-36-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/20/2025
04/04/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/05/2025
04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale